MAUDE Adverse Event Report: ARTHREX, INC. FLIPCUTTER II, SHORT 9MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. FLIPCUTTER II, SHORT 9MM; MANUAL INSTR, GENERAL SURGICAL
Model Number FLIPCUTTER II, SHORT 9MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint is confirmed.Evaluation of the pictures attached to the complaint of an alleged ar-1204as-90 flipcutter ii short 9mm complaint.It is concluded that the actuator tube was detached from the hub at the weld to the adapter tube.It was not possible to determine damage to the tip.The most likely cause for the reported failure can be attributed to misaligned insertion prying/leveraging the device during insertion.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament all-inside surgery the outer shell of flipcutter broke.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique.A second surgery was required.Update avoe 04-jan-2024 it was confirmed that no second surgery was required and the device broke during surgery.

Brand Name
FLIPCUTTER II, SHORT 9MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18582256
Report Number1220246-2024-00548
Device Sequence Number8517716
Product Code HWE
UDI-Device Identifier00888867004436
UDI-Public00888867004436
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLIPCUTTER II, SHORT 9MM
Device Catalogue NumberAR-1204AS-90
Device Lot Number2313126773
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown